# SDR SWIA2020030549059

- Difficulty date: February 7, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON FLOOR SUPPORT AT FS 313 LBL 40  (C CHECK) RO 3/2/2020    BLENDED CORROSION IAW SKYWEST CRJ200 SRM. DAMAGE WAS FOUND TO BE OUT OF LIMITS IAW SKYWEST CRJ200 SRM WITH AN ORIGINAL MATERIAL THICKNESS OF .063", A LOSS OF .016" AND A REMAINING OF .047". REMOVED DAMAGED CLEAT AND INSTALLED NEW CLEAT IAW SKYWEST CRJ200 SRM. NO DEFECTS NOTED ON FLOOR SUPPORT.
